# SDR SWAA2021071389151

- Difficulty date: June 29, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 46,594 hours, 27,939 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP OUTBOARD TRAILING EDGE WEDGE IS DELAMINATED.   REMOVED R/H I/B MAIN FLAP PER AMM 27-51-11.  REMOVED AND REPLACED R/H I/B FLAP ASSY.PER AMM 27-51-11.   ADJUSTMENT CK GOOD IAW AMM 27-51-11 OPS CK GOOD PER AMM 27-51-11.
